# SDR QXEA200602177

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 16,444 hours, 23,663 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 189
- Condition: Failed
- Location: Nr 2
- Part time: 16,444 hours, 23,663 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2110, RETURNED TO GATE, NR 2 DC GENERATOR INOPERABLE.  MAINTENANCE REMOVED AND REPLACED NR 2 STARTER GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
